# SDR S2YA970032

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Genetator
- Part number: 503890571
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1828 - MKE-CMH - DURING CLIMB-OUT, THE CREW NOTICED THE LEFT PROPELLER GAUGE FLUCTUATING BETWEEN 1400-2000 RPM.  NOTIFIED ATC AND DISPATCH RETURNING TO MKE.  AFTER MAKING AN UNEVENTFUL LANDING, MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND A BROKEN WIRE AT THE LT TACH GENERATOR AND REPLACED THE RT TACH GENERATOR.  AFTER OPERATIONLLY CHECKING GOOD, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
